liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On behaviour of free-surface profiles for bounded steady water waves
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2008 (English)In: Journal des Mathématiques Pures et Appliquées, ISSN 0021-7824, E-ISSN 1776-3371, Vol. 90, no 1Article in journal (Refereed) Published
Abstract [en]

The paper deals with the classical non-linear problem of steady two-dimensional waves on water of finite depth. The problem is formulated so that it describes all waves without stagnation points on the free-surface profiles that are bounded themselves and have bounded slopes. By virtue of reducing the problem to an integro-differential equation the following three results are proved. First, there are no waves when the flow is critical. Second, there are no waves having profiles totally above the upper boundary of the uniform subcritical stream. Finally, only two types of the free-surface behaviour are possible at positive (or/and negative) infinity: the profile either oscillates infinitely many times around the upper boundary of the subcritical uniform stream or asymptotes the upper level of a uniform stream (subcritical or supercritical). The latter assertion is proved under additional assumption that the slope of the free surface is a uniformly continuous function. © 2008 Elsevier Masson SAS. All rights reserved.

Place, publisher, year, edition, pages
2008. Vol. 90, no 1
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-44656DOI: 10.1016/j.matpur.2008.02.013Local ID: 77242OAI: oai:DiVA.org:liu-44656DiVA: diva2:265518
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Kozlov, Vladimir

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal des Mathématiques Pures et Appliquées
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 367 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf